Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Free $ E-m$ groups and free $ E-m$ semigroups

Author: Takayuki Tamura
Journal: Proc. Amer. Math. Soc. 84 (1982), 318-324
MSC: Primary 20M05; Secondary 20E05
MathSciNet review: 640222
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A group [semigroup] is called $ E$-$ m$ if it satisfies the identity $ {(xy)^m} = {x^m}{y^m}$. In this paper the author studies a necessary and sufficient condition on $ m$ and $ n$ for the free $ E$-$ m$ group [semigroup] to be homomorphic onto the free $ E{\text{ - }}n$ group [semigroup].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 20E05

Retrieve articles in all journals with MSC: 20M05, 20E05

Additional Information

PII: S 0002-9939(1982)0640222-7
Keywords: Free $ E{\text{ - }}m$ groups, free $ E{\text{ - }}m$ semigroups, exponent semigroups
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia